Seepage to a Drainage Ditch and Optimization of Its ShapeSource: Journal of Irrigation and Drainage Engineering:;2006:;Volume ( 132 ):;issue: 006Author:A. R. Kacimov
DOI: 10.1061/(ASCE)0733-9437(2006)132:6(619)Publisher: American Society of Civil Engineers
Abstract: An optimal shape design problem for an empty drainage ditch is solved and it is shown that a semicircle intercepting saturated seepage from two constant potential rays is a contour of constant Darcian velocity and of maximal excavated volume at a given flow rate and ditch width. The corresponding family of isobars belongs to the class of conchoids of Nicomedes. The optimal flow is generated by a hydrodynamic dipole placed in a gravitational field.
|
Collections
Show full item record
contributor author | A. R. Kacimov | |
date accessioned | 2017-05-08T20:49:49Z | |
date available | 2017-05-08T20:49:49Z | |
date copyright | December 2006 | |
date issued | 2006 | |
identifier other | %28asce%290733-9437%282006%29132%3A6%28619%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/28495 | |
description abstract | An optimal shape design problem for an empty drainage ditch is solved and it is shown that a semicircle intercepting saturated seepage from two constant potential rays is a contour of constant Darcian velocity and of maximal excavated volume at a given flow rate and ditch width. The corresponding family of isobars belongs to the class of conchoids of Nicomedes. The optimal flow is generated by a hydrodynamic dipole placed in a gravitational field. | |
publisher | American Society of Civil Engineers | |
title | Seepage to a Drainage Ditch and Optimization of Its Shape | |
type | Journal Paper | |
journal volume | 132 | |
journal issue | 6 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)0733-9437(2006)132:6(619) | |
tree | Journal of Irrigation and Drainage Engineering:;2006:;Volume ( 132 ):;issue: 006 | |
contenttype | Fulltext |